Now i have intense itching/burning all over my body. Also have had diarrhea and no appetite since using medicine. Could this be allergic rx. or would my itching/burning started immediately after application?
Sorry this question was not answered earlier for you. It sounds as though you have a delayed allergic reaction. You could try taking an antihistamine tablet and use an anti-itch solution to soak in the bath - see your pharmacist for suggestions. An anti-itch cream may also be of help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2010 • 2 answers
I treated for scabies 3 days ago. Since then I have new bites on me. Does this mean I still have it?
Posted 6 Feb 2013 • 5 answers
Posted 11 Sep 2015 • 1 answer
Hi. I was recently diagnosed with scabies. I was wondering if anyone else has had these symptoms to?
Posted 26 Feb 2016 • 1 answer
Hello! About 9 months ago I and my family were treated for scabies with permethrin cream. (I was the
Posted 30 Jul 2017 • 0 answers